# SDR CALA2023111503389

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 77,049 hours, 27,779 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELB LP CREATED FOR ESFR REPORTING. PEMCO NR# 14390 0074 FOR REPLACMENT OF AFT CARGO DOOR SKIN. EFSR CREATED. EFSR# 1034287
